# SDR SWAA2022010446688

- Difficulty date: November 22, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 58,184 hours, 34,533 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK INSPAR RIB (STAB STA 120.30) AT 36 INCH FROM FRONT SPAR LT HORIZONTAL STAB ; 2021-536372 / [01] TOOL USED EDDY CURRENT EQUIPMENT PN. NORTEC 600D; SN. 210138203; DUE DATE: 05-MAR-22; [02] TOOL USED EDDY CURRENT INSTRUMENT P/N NORTEC500D S/N N500X12101U102020 DUE DATE: 01-JUN-22; [03] TOOL USED CALIPER P/N 700-113-10 S/N 0033178 DUE DATE 22-SEP-22; RADIUS GAGE P/N S167C S/N AE-35945 DUE DATE 26-MAY-22; [04] REPAIRED INSPAR RIB STAB STA 120.30 AT 36 INCH FROM FRONT SPAR AT LT HORIZONTAL STABILIZER I.A.W B737-700 SRM 55-10-09-2R-4 REPAIR 4 SEE INDIVIDUAL SIGNOFFS BELOW.; [05] JOB COMPLETED AND CERTIFIED AS RII.
